RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 766–769 (Mi dan37953)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

A sharpening of a theorem of Moser

Yu. N. Bibikov

Leningrad State University

Full text: PDF file (381 kB)

Bibliographic databases:
UDC: 517.925.32
Presented: В. И. Смирнов
Received: 30.03.1973

Citation: Yu. N. Bibikov, “A sharpening of a theorem of Moser”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 766–769

Citation in format AMSBIB
\Bibitem{Bib73}
\by Yu.~N.~Bibikov
\paper A sharpening of a theorem of Moser
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 766--769
\mathnet{http://mi.mathnet.ru/dan37953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0333359}
\zmath{https://zbmath.org/?q=an:0301.34041}


Linking options:
  • http://mi.mathnet.ru/eng/dan37953
  • http://mi.mathnet.ru/eng/dan/v213/i4/p766

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Sevryuk, “Some problems of the KAM-theory: conditionally-periodic motions in typical systems”, Russian Math. Surveys, 50:2 (1995), 341–353  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Mikhail B. Sevryuk, “KAM theory for lower dimensional tori within the reversible context 2”, Mosc. Math. J., 12:2 (2012), 435–455  mathnet  mathscinet  zmath
    3. A. G. Medvedev, “Hyperbolic tori in Hamiltonian systems with slowly varying parameter”, Sb. Math., 204:5 (2013), 661–682  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. G. Medvedev, “Conservation of Hyperbolic Tori in Hamiltonian Systems”, Math. Notes, 95:2 (2014), 208–213  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:18
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019